# SDR ASAA2025051058854

- Difficulty date: May 10, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,389 hours, 39,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A750523
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION F.S. 727D+10 -847 CORRODED. GROUNDED - YES. REMOVED AND RELACED LH TRANSITION SUPPORT ZEE LH ON AFT CARGO AT FS 727D+10- FS847 IAW B737-700, SRM 51-40-02, REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW BOEIGN 737-700 SRM 53-00-53-1A-2 W= 1.00 O= .040 R= .029 L= 3.00 D= .011.
